# SDR FDEA201409152614

- Difficulty date: September 15, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 57,126 hours, 33,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERNAL EMER LIGHT INOPERATIVE.  L1 DOOR EXTERNAL LIGHT FILAMENT REPLACED.
